On intersections of small perfect sets.

Fast, H.

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 3, page 495-505
  • ISSN: 1072-947X

How to cite


Fast, H.. "On intersections of small perfect sets.." Georgian Mathematical Journal 9.3 (2002): 495-505. <http://eudml.org/doc/50396>.

author = {Fast, H.},
journal = {Georgian Mathematical Journal},
keywords = {perfect set; measure zero set; circle; rotation},
language = {eng},
number = {3},
pages = {495-505},
publisher = {Walter de Gruyter},
title = {On intersections of small perfect sets.},
url = {http://eudml.org/doc/50396},
volume = {9},
year = {2002},

AU - Fast, H.
TI - On intersections of small perfect sets.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 3
SP - 495
EP - 505
LA - eng
KW - perfect set; measure zero set; circle; rotation
UR - http://eudml.org/doc/50396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.